# SDR 08FDEA00119

- Difficulty date: January 13, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVALUATION OF FUSELAGE NOSE REPAIR (AERODYNAMIC BODY FILLER) BETWEEN FRAMES 3 AND 4 CENTERLINE, JUST AFT OF LOWER EDGE OF RADOME.  EVALUATED REPAIR, FOUND REPAIR NOT TO CONFORM TO FEDEX SRM.  REMOVED DAMAGED AREA IAW 53-11-12 FIG 201.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-11-12 FIG 201.  MATERIAL P/N A57210234200.
